# SDR DALA2022040402263

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 92,789 hours, 40,969 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 1R SLIDE ILLUMINATION LIGHT INOP. CORRECTIVE ACTION: REPOSITIONED FWD GIRT. REINSTALLED SLIDE COVER. DOOR SLIDE LIGHT ILLUMINATES NORMAL. (7777418)
